# SDR SWAA000827

- Difficulty date: May 3, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 16,209 hours, 14,371 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 720737
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION-  AT 37,000 FT, CABIN CLIMBED TO 4,000 FT AND COULD NOT CONTROL PRESS IN ALT OR MANUAL MODES.  DEFERRED PER MEL 21-14.  AT BWI REMOVED AND REPLACED BOTH CABIN PRESS RELIEF VALVES PER MM.
